# SDR UPS01836342

- Difficulty date: July 16, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 66,196 hours, 26,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 DAMAGED FRAME AT FASTENER HOLE AND MISSING MOUNT CLIP AT FRAME 180 26R.  FOUND FRAME DAMAGE TO BE CRACKED FLANGE AT ATTACHMENT HOLE.
